# SDR DL764080033

- Difficulty date: January 9, 2008
- Submitted: January 14, 2008
- Operation: Air carrier
- Aircraft: N828MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29699
- Aircraft time: 26,408 hours, 8,120 cycles
- Engine: Pwa PW4060
- System (JASC): 2730 · Elevator Control System
- Part: Actuator
- Part number: 2827001011
- Part serial: 4950
- Condition: Leaking
- Location: Rt Elevator
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CENTER HYD RSVR LIGHT JUST AFTER LEVEL-OFF FOLLOWED CHECKLIST RETURNED FOR LANDING LND WT 398.0LBS.  FOUND RIGHT ELEVATOR CENTER HYD PCA LEAKING.  REPLACED PER AM LEAK CHECK OK.  RII INSPECTION COMPLETED PER TOPP 40-30-05.
